sexologist-icon
Delay in periods
My wife was taking medicine to delay her periods we were on vacation. Now she has stopped taking the medicines but she ia not getting her periods. Please advice any medicine which she can have to get her periods
145 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Do a pregnancy test first. If negative then don't worry. The pills she has taken has a common side effect of making ur period late
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hey, how long has she taken medicines?have you taken medicines on gynaecologist advice ? Don't have medicines to start menses ,because of harmonal imbalance next cycle takes time , consult gynaecologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.